# SDR IPXA2014100884539

- Difficulty date: September 21, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 60,438 hours, 10,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR STA  XOS766.  REPAIR LT WING BEADED DOUBLER XOS.766 IAW SRM 57-40-02, REPAIR 15, FIG 203.
